# SDR AALA20101011DFW02

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 60,330 hours, 20,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FLIGHT DECK ENTRANCE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK.  OPS CHECKED NORMAL
